# SDR FDEA201709272751

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 42,183 hours, 22,325 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729714E
- Part serial: AAAA0J0825
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80 KIAS FOR GENERATOR NR 1 FAILURE. AFTER REJECT NOTICED IDG NR 1 FLICKERING.  R & R NR 1 ENGINE IDG IAW AMM 24-11-11-04-03.  OPS TESTED GOOD, NO DEFECTS NOTED AT THIS TIME.
